# SDR ASAA2015112813983

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 30,379 hours, 9,383 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, BOTH MAP AND VTK FLAGS APPEARED ON LT INDICATOR, FOLLOWED QRH UNABLE TO RESTORE DUAL FMC.  LT FMC FAILED.  ACFT GROUNDED.  RECYCLED MAIN ACFT ELECT BUSSES, NR 1 & NR 2 FMC'S, OPS CHECK GOOD, REF MM 34-61, TASK 801.  MAP & VTK FLAGS ARE BIASED OUT OF VIEW.
